Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 235420, 11 pages
http://dx.doi.org/10.1155/2015/235420
Research Article

Analysis of a Viral Infection Model with Delayed Nonlytic Immune Response

1College of Science, Northwest A&F University, Yangling, Shaanxi 712100, China
2School of Economics and Management, Xidian University, Xi’an, Shaanxi 710071, China

Received 6 June 2014; Accepted 26 September 2014

Academic Editor: Kaifa Wang

Copyright © 2015 Mengye Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengye Chen, Liang You, Jie Tang, Shasha Su, and Ruiming Zhang, “Analysis of a Viral Infection Model with Delayed Nonlytic Immune Response,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 235420, 11 pages, 2015. https://doi.org/10.1155/2015/235420.